Leonel, Edson D. and McClintock, Peter V. E. (2004) Dynamical properties of a particle in a time-dependent double-well potential. Journal of Physics A : Mathematical and General, 37 (38). pp. 8949-8968. ISSN 1751-8113Full text not available from this repository.
Some chaotic properties of a classical particle interacting with a time-dependent double-square-well potential are studied. The dynamics of the system is characterized using a two-dimensional nonlinear area-preserving map. Scaling arguments are used to study the chaotic sea in the low-energy domain. It is shown that the distributions of successive reflections and of corresponding successive reflection times obey power laws with the same exponent. If one or both wells move randomly, the particle experiences the phenomenon of Fermi acceleration in the sense that it has unlimited energy growth.
|Journal or Publication Title:||Journal of Physics A : Mathematical and General|
|Subjects:||Q Science > QC Physics|
|Departments:||Faculty of Science and Technology > Physics|
|Deposited On:||23 Feb 2009 13:25|
|Last Modified:||26 Jul 2012 16:18|
Actions (login required)